# SDR CA080319003

- Difficulty date: March 11, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Engine: Garrtt TPE33111U
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Nozzle
- Part number: 31038294
- Condition: Damaged
- Location: Fuel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE A/C CAME INTO THE HANGER FOR A ROUTINE FUEL NOZZLE AND BOROSCOPE INSPECTION.  DURING THE BOROSCOPE INSPECTION OUR NIGHT MAINTENANCE FOUND SOME DISCREPANCIES IN THE ENGINE.  FURTHER INSPECTION FROM THE TURBINE SHOP IT WAS NOTED THAT THE NOZZLE SEGMENTS THAT MAKE UP THE NR 1 STATOR ASSEMBLY HAD SOME DAMAGE TO THEM.  THE NOZZLE SEGMENTS WERE OVERHAULED FROM SOUTHWEST TURBINE.  THE ENGINE WAS REPLACED AND FORWARDED TO THE ENGINE SHOP FOR FURTHER REPAIR. (TC NR 20080319003)
